RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Brudnyi, Yurii Abramovich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 41

Number of views:
This page:1997
Abstract pages:8257
Full texts:4015
References:438
E-mail:

http://www.mathnet.ru/eng/person19951
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199227

Publications in Math-Net.Ru
2014
1. Yu. Brudnyi, “Compactness criteria for spaces of measurable functions”, Algebra i Analiz, 26:1 (2014),  68–93  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:1 (2015), 49–68  isi  scopus
2011
2. A. Brudnyi, Yu. Brudnyi, “Traces of $C^k$ functions to weak Markov subsets of $\mathbb R^n$”, Algebra i Analiz, 23:1 (2011),  61–86  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:1 (2012), 39–56  isi  scopus
2007
3. A. Brudnyi, Y. Brudnyi, “Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces”, Algebra i Analiz, 19:3 (2007),  106–118  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 19:3 (2008), 397–406  isi
2005
4. A. Yu. Brudnyi, Yu. A. Brudnyi, “Simultaneous Lipschitz extensions”, Uspekhi Mat. Nauk, 60:6(366) (2005),  53–72  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:6 (2005), 1057–1076  isi  scopus
2004
5. Yu. A. Brudnyi, “Nonlinear $N$-term approximation by refinable functions”, Algebra i Analiz, 16:1 (2004),  163–206  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:1 (2005), 143–179
2002
6. Yu. Brudnyi, Inna Kozlov, “An algorithm of nonlinear approximation by piecewise polynomials”, Mat. Fiz. Anal. Geom., 9:3 (2002),  311–325  mathnet  mathscinet  zmath
1994
7. Yu. A. Brudnyĭ, “Adaptive approximation of functions with singularities”, Tr. Mosk. Mat. Obs., 55 (1994),  149–242  mathnet  mathscinet  zmath
1992
8. Yu. A. Brudnyi, I. P. Irodova, “Nonlinear spline approximation of functions of several variables and $B$-spaces”, Algebra i Analiz, 4:4 (1992),  45–79  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:4 (1993), 667–694
1987
9. Yu. A. Brudnyi, P. A. Shvartsman, “Extension of functions with preservation of smoothness”, Trudy Mat. Inst. Steklov., 180 (1987),  60–61  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 67–69
1986
10. Yu. A. Brudnyi, S. G. Krein, E. M. Semenov, “Interpolation of linear operators”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 24 (1986),  3–163  mathnet  mathscinet  zmath; J. Soviet Math., 42:6 (1988), 2009–2112
1985
11. Yu. A. Brudnyi, P. A. Shvartsman, “A linear extension operator for a space of smooth functions defined on a closed subset in $\mathbf{R}^n$”, Dokl. Akad. Nauk SSSR, 280:2 (1985),  268–272  mathnet  mathscinet  zmath
1981
12. Yu. A. Brudnyi, N. Ya. Kruglyak, “Functors of real interpolation”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  14–17  mathnet  mathscinet  zmath
1979
13. Yu. A. Brudnyi, “Rational approximation and imbedding theorems”, Dokl. Akad. Nauk SSSR, 247:2 (1979),  269–272  mathnet  mathscinet  zmath
1976
14. Yu. A. Brudnyi, “On a theorem of extension for one family of functional spaces”, Zap. Nauchn. Sem. LOMI, 56 (1976),  170–173  mathnet  mathscinet  zmath; J. Soviet Math., 14:2 (1980), 1155–1158
1975
15. Yu. A. Brudnyi, “Moduli of continuity and rearrangements”, Mat. Zametki, 18:1 (1975),  63–66  mathnet  mathscinet  zmath; Math. Notes, 18:1 (1975), 619–621
1974
16. Yu. A. Brudnyi, “On a property of functions from the space $H_p^\lambda$”, Dokl. Akad. Nauk SSSR, 215:5 (1974),  1029–1031  mathnet  mathscinet  zmath
17. Yu. A. Brudnyi, “Spline approximation, and functions of bounded variation”, Dokl. Akad. Nauk SSSR, 215:3 (1974),  511–513  mathnet  mathscinet  zmath
18. Yu. A. Brudnyi, “Local approximations and differentiability of functions of several variables”, Uspekhi Mat. Nauk, 29:4(178) (1974),  163–164  mathnet  mathscinet  zmath
1973
19. Yu. A. Brudnyi, M. I. Ganzburg, “On an extremal problem for polynomials in $n$ variables”, Izv. Akad. Nauk SSSR Ser. Mat., 37:2 (1973),  344–355  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:2 (1973), 345–356
1972
20. Yu. A. Brudnyi, “The rearrangement of a smooth function”, Uspekhi Mat. Nauk, 27:2(164) (1972),  165–166  mathnet  mathscinet  zmath
1971
21. Yu. A. Brudnyi, “Piecewise polynomial approximation and local approximations”, Dokl. Akad. Nauk SSSR, 201:1 (1971),  16–18  mathnet  mathscinet  zmath
22. Yu. A. Brudnyi, V. K. Shalashov, “Lipschitz spaces of functions”, Dokl. Akad. Nauk SSSR, 197:1 (1971),  18–20  mathnet  mathscinet  zmath
23. Yu. A. Brudnyĭ, “Spaces that are definable by means of local approximations”, Tr. Mosk. Mat. Obs., 24 (1971),  69–132  mathnet  mathscinet  zmath
1970
24. Yu. A. Brudnyi, “Approximation of functions defined in a convex polyhedron”, Dokl. Akad. Nauk SSSR, 195:5 (1970),  1007–1009  mathnet  mathscinet  zmath
25. Yu. A. Brudnyi, “Spaces that can be defined by variation of local approximations”, Dokl. Akad. Nauk SSSR, 190:4 (1970),  753–755  mathnet  mathscinet  zmath
26. Yu. A. Brudnyi, “Extension theorem”, Funktsional. Anal. i Prilozhen., 4:3 (1970),  97–98  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:3 (1970), 252–253
27. Yu. A. Brudnyi, “Approximation of functions of $n$ variables by quasipolynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 34:3 (1970),  564–583  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:3 (1970), 568–586
28. Yu. A. Brudnyi, “A multidimensional analog of a theorem of Whitney”, Mat. Sb. (N.S.), 82(124):2(6) (1970),  175–191  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:2 (1970), 157–170
1968
29. Yu. A. Brudnyi, “The approximation of functions by algebraic polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 32:4 (1968),  780–787  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:4 (1968), 735–743
1967
30. Yu. A. Brudnyi, “Criteria for the existence of derivatives in $L^p$”, Mat. Sb. (N.S.), 73(115):1 (1967),  42–64  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:1 (1967), 35–55
1965
31. Yu. A. Brudnyi, “On the local best approximation to functions by polynomials”, Dokl. Akad. Nauk SSSR, 161:4 (1965),  746–749  mathnet  mathscinet  zmath
32. Yu. A. Brudnyi, “Investigation of properties of non-periodic functions of several variables by methods in the theory of approximation”, Uspekhi Mat. Nauk, 20:5(125) (1965),  270–272  mathnet
1963
33. Yu. A. Brudnyi, “Generalization of a theorem of A. F. Timan”, Dokl. Akad. Nauk SSSR, 148:6 (1963),  1237–1240  mathnet  mathscinet  zmath
34. Yu. A. Brudnyi, B. D. Kotlyar, “The order of growth of $\varepsilon$-entropy on certain classes of functions”, Dokl. Akad. Nauk SSSR, 148:5 (1963),  1001–1004  mathnet  mathscinet  zmath
35. Yu. A. Brudnyi, I. E. Gopengauz, “Approximation by piecewise polynomial functions”, Izv. Akad. Nauk SSSR Ser. Mat., 27:4 (1963),  723–746  mathnet  mathscinet  zmath
1961
36. Yu. A. Brudnyi, I. E. Gopengauz, “Approximation by piecewise polynomial functions”, Dokl. Akad. Nauk SSSR, 141:6 (1961),  1283–1286  mathnet  mathscinet  zmath
1960
37. Yu. A. Brudnyi, I. E. Gopengauz, “The measure of the point set of maximal deviation”, Izv. Akad. Nauk SSSR Ser. Mat., 24:1 (1960),  129–144  mathnet  mathscinet  zmath
38. Yu. A. Brudnyi, I. E. Gopengauz, “Generalization of a theorem of Hardy and Littlewood”, Mat. Sb. (N.S.), 52(94):3 (1960),  891–894  mathnet  mathscinet  zmath
1959
39. Yu. A. Brudnyi, “Approximation by entire functions on the exterior of an interval and on a semi-axis”, Izv. Akad. Nauk SSSR Ser. Mat., 23:4 (1959),  595–612  mathnet  mathscinet  zmath
1957
40. Yu. A. Brudnyi, I. E. Gopengauz, “On a problem raised by N. N. Lusin”, Dokl. Akad. Nauk SSSR, 113:1 (1957),  12–15  mathnet  mathscinet  zmath
41. Yu. A. Brudnyi, “On the maximum modulus of a quasi-smooth function”, Uspekhi Mat. Nauk, 12:4(76) (1957),  273–275  mathnet  mathscinet  zmath

2019
42. Yu. A. Brudnyi, M. G. Zaidenberg, A. L. Koldobskii, V. Ya. Lin, B. S. Mityagin, S. Norvidas, E. M. Semenov, P. V. Semenov, “Evgenii Alekseevich Gorin (obituary)”, Uspekhi Mat. Nauk, 74:5(449) (2019),  170–180  mathnet; Russian Math. Surveys, 74:5 (2019), 935–946  isi
1974
43. Yu. A. Brudnyi, “Поправки к статье “Об одном свойстве функции из пространства $H_p^\lambda$” (ДАН, т. 215, № 5, 1974 г.)”, Dokl. Akad. Nauk SSSR, 218:6 (1974),  744  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020